# SDR QR9R2023030900002

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720219149
- Aircraft time: 3,570 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 9580115910
- Part serial: 17004MXM
- Condition: Illuminated
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

OVERSPEED FAIL SYSTEM #2 CAUTION ILLUMINATED DURING HOVER TAXI. REMOVED AND REPLACED DOUBLE SENSOR IAW ARRIEL 77-14-00, 1-1. MTF FOR REPLACEMENT OF #2 OVERSPEED SENSOR COMPLETED IAW AMM 05-60-00, 6-12.
